Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: LACTIMAL-dopamine,gaba..any experiences????? rovers95

Posted by Racer on October 14, 2006, at 2:25:30

In reply to LACTIMAL-dopamine,gaba..any experiences?????, posted by rovers95 on October 13, 2006, at 20:01:25

It didn't work out for me, but I did have a mood boost -- a SIGNIFICANT mood boost -- when I hit 150mg, and another at 200mg. Unfortunately, for me, those only lasted a few days. Great while it lasted, though...

Side effects I had were constipation, some lethargy, and after those few good days, increased depression. That's me, though -- and I have trouble with a lot of drugs. (I can't take most of the TCAs because of blood pressure issues, I've had weight gain over 50 pounds or more on the three drugs I've been on longest, constipation and lethargy and sedation and amotivation on nearly everything, etc. Some of the TRD is that I'm unwilling to get rid of depression, only to find that I'm too sedated by medication to function any better than while depressed...)

It's not great for anxiety, but have you tried Wellbutrin? (Which I mention largely because it's not an SSRI nor a TCA?)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:694582
URL: http://www.dr-bob.org/babble/20061011/msgs/694667.html